# SDR SWAA2018052122116

- Difficulty date: May 13, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 66,951 hours, 39,085 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Part serial: 0796226
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, AUTO FAIL & ALT ON PRES PANEL ILLUMINATED AT 380 MSL AFTER A FEW SECONDS ALT LIGHT WENT OUT SWITCHED TO MANUAL AUT FLOW VALVE FULL CLOSED CABIN STILL CONTINUED TO CLIMB; O2 MASKS DEPLOYED AFTER OPENING / PAX O2 SWITCH NOTED DASHED LINES ON FLT&LND ALT WINDOWS. R&R NR 2 CABIN PRESSURE CONTROLLER PER MM.
